# SDR SWAA060814

- Difficulty date: March 10, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 63,559 hours, 48,864 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545860
- Condition: Corroded
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND KEEL BEAM CORRODED AT BS 500C, STR 28L.  REPAIRED KEEL BEAM PER SRM.
